Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Minimal (n) and (n,h,k) completely separating systems

Roberts, Ian T. and Rylands, Leanne J. (2005). Minimal (n) and (n,h,k) completely separating systems. Australasian Journal of Combinatorics,33:57-66.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Attached Files (Some files may be inaccessible until you login with your CDU eSpace credentials)
Name Description MIMEType Size Downloads
Download this reading Roberts_1830.pdf Published version application/pdf 182.80KB 14
Reading the attached file works best in Firefox, Chrome and IE 9 or later.

IRMA ID 25641461xPUB18
Title Minimal (n) and (n,h,k) completely separating systems
Author Roberts, Ian T.
Rylands, Leanne J.
Journal Name Australasian Journal of Combinatorics
Publication Date 2005
Volume Number 33
ISSN 1034-4942   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-70349459095
Start Page 57
End Page 66
Total Pages 10
Place of Publication Australia
Publisher Centre for Discrete Mathematics & Computing
Field of Research 0101 - Pure Mathematics
0802 - Computation Theory and Mathematics
HERDC Category C1 - Journal Article (DEST)
Description for Link Link to published version
URL http://ajc.maths.uq.edu.au/pdf/33/ajc_v33_p057.pdf


© copyright

Every reasonable effort has been made to ensure that permission has been obtained for items included in CDU eSpace. If you believe that your rights have been infringed by this repository, please contact digitisation@cdu.edu.au.

 
Versions
Version Filter Type
Access Statistics: 58 Abstract Views, 14 File Downloads  -  Detailed Statistics
Created: Fri, 12 Sep 2008, 08:35:25 CST by Administrator